# SDR SIMA2020031204007

- Difficulty date: February 4, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 37,794 hours, 33,121 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Frayed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT AND PILOTS EMERGENCY ESCAPE ROPE FRAYED-C/A-COMPLETE:REMOVED AND REPLACED COPILOT AND PILOTS EMERGENCY ESCAPE ROPE IAW EMB145 AMM 25-60-07, 20-10-01, EASI TQ WR: EASI 7409.
